|Is there a relationship
Jun 4, 2012
Is their a link between certain HIV medications and skin cancer? If so, which ones.
| Response from Dr. Young
I'm not aware of any reported relationship between HIV medications and skin cancer.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain Could I Have AIDS
- Is White Spots A Symptom Of Acute HIV Infection?
- Can You Get HIV From Sex With A Prostitute?
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.